# SDR DL73E980933

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236WA
- Make and model: Boeing 737247
- Aircraft serial: 23184
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577882
- Condition: Cracked
- Location: Bs 951
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R2 DOOR OPENING SURROUND SKIN WAS FOUND WITH A .75 INCH LONG CRACK AT THE CUTOUT FOR THE LOWER HINGE.  THE SKIN AND BONDED DOUBLERS WERE CUTOUT TO REMOVE THE CRACK.  THE       CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER AND TRIPLER PER ER/A 364647-14, REV A.
